# SDR ASAA2019070429911

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 33,035 hours, 9,582 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 8237
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 53,683 hours, 18,248 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START ENG #1/LEFT DUCT PRESSURE = 0. GROUNDED - YES. PER FIM 36-10 TASK 805 REMOVED/REPLACED THE BAR REF AMM 36-11-03 AND REMOVED/REPLACED THE PRSOV PER AMM 36-11-04, PERFORMED ENGINE IDLE RUN.
